Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pain in lower abdomen after poop, testicles tender, discomfort while walking. Why ?

I just went poop, now I have a pain in my lower abdomen , slightly above and beside my genitals. It feels sort of like a strain but my testicles are tender suddenly. happened almost and hour ago and still in discomfort to walk and a little depending on how i lay down. I am male 6 0 foot ,18 years old and 200 pound and healthy
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You are most likely suffering from acute onset epididymo-orchitis with testicular feeling in lower abdomen.
Presence of tender testicles along with pain suggests the diagnosis.
You should consult with internal medicine specialist/ general surgeon and should go for thorough check up.
You should also go ultrasound imaging of testicles along with kidney.
Epididymo-orchitis is due to infection either viral/ bacterial.
Mumps infection is also a common cause of this infection.
You should also go for urine analysis to rule out any infection.
You should take proper antibiotic along with analgesic for relief of pain.
Take care,
Dr. Mayank Bhargava
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor